Journal of Fuzzy Mathematics, Volume (19), No (1), Year (2011-3) , Pages (63-70)

Title : ( Fuzzy Stability of A Generalized Quartic Mapping )

Authors: Mohammad Sal Moslehian , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We establish the fuzzy stability of the generalized quartic functional equation ( ) ( ) ( ) ( ) ( ) ( ) ( ) ( ) 2 2 2 2 2 2 f ax by f ax by ab f x y f x y b a bf y af x È ˘ È ˘ + + - = + + - + - - Î ˚ Î ˚ , where a , b are nonzero real numbers with a b π ± . Our result generalize some Hyers- Ulam-Rassias stability results in the framework of classical normed spaces.

Keywords

, Hyers, Ulam, Rassias stability; fuzzy normed space; generalized quartic functionional equation; normed space; fuzzy
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1022216,
author = {Sal Moslehian, Mohammad and Ebrahimi Vishki, Hamid Reza},
title = {Fuzzy Stability of A Generalized Quartic Mapping},
journal = {Journal of Fuzzy Mathematics},
year = {2011},
volume = {19},
number = {1},
month = {March},
issn = {1066-8950},
pages = {63--70},
numpages = {7},
keywords = {Hyers-Ulam-Rassias stability; fuzzy normed space; generalized quartic functionional equation; normed space; fuzzy stability.},
}

[Download]

%0 Journal Article
%T Fuzzy Stability of A Generalized Quartic Mapping
%A Sal Moslehian, Mohammad
%A Ebrahimi Vishki, Hamid Reza
%J Journal of Fuzzy Mathematics
%@ 1066-8950
%D 2011

[Download]